Anyone have post addiction thyroid problems? Looking for any knowledge..
So after withdrawaling from Suboxone I had lost 25 lbs. I went into my Doctor (yeah that one, for those who read my post) for a physical. He did some blood tests. My thyroid levels came back high or low, not sure which. Anyway, now I am scheduled for a I123 Uptake Scan...all I know is they put some radioactive stuff in me and take a look around.
Has anyone run into thyroid issues after WD or know anything about this? I posted on the thyroid forum but no one is responding. And since I am recently clean, I thought it might be related to that. My doc says that he wants to do it because of my weight loss (25 lbs over the past few weeks and the thyroid level test)
I dont know, but wouldn't doubt it for a second. I also doubt your doc will tell you its related.. but I think it is. I know that doing drugs and the results of coming off can mess you up in ways the docs will never tell. While at the height of my addiction I was diagnosed with NARCOLEPSY and INSOMNIA (due to the being afraid to fall asleep cause of the weird stuff that happens to sleeping narcoleptics).. not to the extent of falling asleep in the middle of conversation but other very weird and scary experiences... never had it before. Anyway, as soon as i got off the oxys (and unfortunately on the subs) the narco went away completely. It was 2 years I suffered with the narco.. I asked my doc if I messed up the chemicals in my brain from doing so many painkillers he said he didnt know but wouldnt doubt it. Point is, I will not be surprised if a lot of people respond with similar stuff and/or thyroid issues.
Wtf weird I've been on pain pills for 4 years and subs for past year and for some reason my heart would beat realllllly fast and when sleeping I could feel it racing and its like I had to burp to feel better anyway I said f it and went to hospital and they do blood work and it turns out I have graves disease, a hyperactive thyroid....I've been wondering same thing...I think its from the opiates and suboxone
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.